# SDR IPXA2023091152654

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 27,741 hours, 10,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Bs 789
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT - CRACK - STIFFENER WING CENTER FRONT SPAR CRACK IS STIFFENERS AT STA 789.5 RBL 55 (REPAIR) ACCOMPLISHED REPAIR I.A.W SRM 57-10-10-2R-2 REPAIR INSTRUCTIONS 4 O~Q REV. 87 AND BOEING DWG NO. 140T0520 SH. 23 REV. -; NO. 111T5203 SH. 2 REV. -; NO. 111T2000 SH. 21 REV. J. AND SREO-58151-REQ001 REV.1 AND SREO-76672-REF REV. 1.COND CHK NML
